Alert archive / Wisconsin / Wind Advisories in 2025

Wind Advisory 6, NWS Milwaukee, WI

March 14, 202515 counties in Wisconsin

NWS Milwaukee, WI issued this wind advisory at Mar 14, 2025, 2:13 PM CDT for 15 counties in Wisconsin. It took effect at Mar 15, 2025, 5:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2025, 2:13 PM CDT (19:13 UTC)
In effect from
Mar 15, 2025, 5:00 AM CDT
Expired
Mar 15, 2025, 5:00 PM CDT
In force
12 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Jefferson County, WI, Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 16 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2025-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2025-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1335 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

865 
WWUS73 KMKX 141913
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
213 PM CDT Fri Mar 14 2025

WIZ065-066-070>072-150315-
/O.NEW.KMKX.HW.W.0001.250315T1200Z-250315T1700Z/
/O.NEW.KMKX.WI.Y.0006.250315T1700Z-250315T2200Z/
Waukesha-Milwaukee-Walworth-Racine-Kenosha-
Including the cities of Lake Geneva, Menomonee Falls, Muskego,
Milwaukee, Delavan, Elkhorn, Waukesha, Brookfield, East Troy,
Whitewater, Kenosha, New Berlin, and Racine
213 PM CDT Fri Mar 14 2025

...HIGH WIND WARNING IN EFFECT FROM 7 AM TO NOON CDT SATURDAY...
...WIND ADVISORY IN EFFECT FROM NOON TO 5 PM CDT SATURDAY...

* WHAT...For the High Wind Warning, south winds 25 to 35 mph with 
  gusts up to 60 mph expected. For the Wind Advisory, southwest 
  winds 25 to 30 mph with gusts up to 50 mph expected.

* WHERE...Kenosha, Milwaukee, Racine, Walworth, and Waukesha 
  Counties.

* WHEN...For the High Wind Warning, from 7 AM to noon CDT Saturday. 
  For the Wind Advisory, from noon to 5 PM CDT Saturday.

* IMPACTS...Damaging winds will blow down tree branches. Power 
  outages may occur. Travel will be difficult, especially for high 
  profile vehicles. Gusty winds will blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm. Watch 
for falling debris and tree limbs. Use caution if you must drive.

&&

$$

WIZ051-052-057>060-063-064-068-069-150315-
/O.NEW.KMKX.WI.Y.0006.250315T1200Z-250315T2200Z/
Fond du Lac-Sheboygan-Columbia-Dodge-Washington-Ozaukee-Dane-
Jefferson-Green-Rock-
Including the cities of Lodi, Mequon, Fort Atkinson, Oostburg,
Howards Grove, Beloit, Monroe, Madison, Waupun, Hartford,
Cedarburg, Jefferson, Brodhead, Mayville, Beaver Dam, Portage,
Sheboygan Falls, Columbus, Plymouth, Watertown, West Bend, Fond
Du Lac, Germantown, Grafton, Lake Wisconsin, and Janesville
213 PM CDT Fri Mar 14 2025

...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM CDT SATURDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Fond du Lac, Sheboygan, Columbia, Dane, Green, Rock, 
  Dodge, Jefferson, Ozaukee, and Washington Counties.

* WHEN...From 7 AM to 5 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Secure outdoor objects.

&&

$$

MRC
5 follow-up statements
091 
WWUS73 KMKX 150322
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1022 PM CDT Fri Mar 14 2025

WIZ065-066-070>072-151130-
/O.CON.KMKX.HW.W.0001.250315T1200Z-250315T1700Z/
/O.CON.KMKX.WI.Y.0006.250315T1700Z-250315T2200Z/
Waukesha-Milwaukee-Walworth-Racine-Kenosha-
Including the cities of East Troy, New Berlin, Milwaukee,
Elkhorn, Brookfield, Racine, Whitewater, Kenosha, Menomonee
Falls, Muskego, Lake Geneva, Waukesha, and Delavan
1022 PM CDT Fri Mar 14 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO NOON CDT 
SATURDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 5 PM CDT SATURDAY...

* WHAT...For the High Wind Warning, south winds 25 to 35 mph with 
  gusts up to 60 mph expected. For the Wind Advisory, southwest 
  winds 25 to 30 mph with gusts up to 50 mph expected.

* WHERE...Kenosha, Milwaukee, Racine, Walworth, and Waukesha 
  Counties.

* WHEN...For the High Wind Warning, from 7 AM to noon CDT Saturday. 
  For the Wind Advisory, from noon to 5 PM CDT Saturday.

* IMPACTS...Damaging winds will blow down tree branches. Power 
  outages may occur. Travel will be difficult, especially for high 
  profile vehicles. Gusty winds will blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm. Watch 
for falling debris and tree limbs. Use caution if you must drive.

&&

$$

WIZ051-052-057>060-063-064-068-069-151130-
/O.CON.KMKX.WI.Y.0006.250315T1200Z-250315T2200Z/
Fond du Lac-Sheboygan-Columbia-Dodge-Washington-Ozaukee-Dane-
Jefferson-Green-Rock-
Including the cities of Janesville, Howards Grove, West Bend,
Lake Wisconsin, Oostburg, Beaver Dam, Monroe, Grafton, Waupun,
Germantown, Fort Atkinson, Fond Du Lac, Mayville, Columbus,
Mequon, Beloit, Hartford, Cedarburg, Lodi, Madison, Sheboygan
Falls, Watertown, Jefferson, Plymouth, Brodhead, and Portage
1022 PM CDT Fri Mar 14 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 5 PM CDT SATURDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Fond du Lac, Sheboygan, Columbia, Dane, Green, Rock, 
  Dodge, Jefferson, Ozaukee, and Washington Counties.

* WHEN...From 7 AM to 5 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Secure outdoor objects.

&&

$$

DDV
778 
WWUS73 KMKX 150619
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
119 AM CDT Sat Mar 15 2025

WIZ065-066-070>072-151630-
/O.EXT.KMKX.HW.W.0001.250315T1000Z-250315T1700Z/
/O.CON.KMKX.WI.Y.0006.250315T1700Z-250315T2200Z/
Waukesha-Milwaukee-Walworth-Racine-Kenosha-
Including the cities of New Berlin, Milwaukee, Delavan,
Brookfield, Whitewater, Racine, Muskego, Menomonee Falls,
Kenosha, Waukesha, East Troy, Elkhorn, and Lake Geneva
119 AM CDT Sat Mar 15 2025

...HIGH WIND WARNING NOW IN EFFECT FROM 5 AM EARLY THIS MORNING TO 
NOON CDT TODAY...
...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CDT THIS 
AFTERNOON...

* WHAT...For the High Wind Warning, south winds 25 to 35 mph with 
  gusts up to 60 mph expected. For the Wind Advisory, southwest 
  winds 25 to 30 mph with gusts up to 55 mph expected.

* WHERE...Kenosha, Milwaukee, Racine, Walworth, and Waukesha 
  Counties.

* WHEN...For the High Wind Warning, from 5 AM early this morning to 
  noon CDT today. For the Wind Advisory, from noon today to 5 PM CDT 
  this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles. Gusty winds will blow around 
  unsecured objects. Tree limbs could be blown down and a few power 
  outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

WIZ051-052-057>060-063-064-068-069-151630-
/O.EXT.KMKX.WI.Y.0006.250315T1000Z-250315T2200Z/
Fond du Lac-Sheboygan-Columbia-Dodge-Washington-Ozaukee-Dane-
Jefferson-Green-Rock-
Including the cities of Jefferson, Waupun, Oostburg, Hartford,
Beaver Dam, Sheboygan Falls, Plymouth, Watertown, Monroe,
Brodhead, Madison, Lodi, Lake Wisconsin, Columbus, Germantown,
Fond Du Lac, Beloit, Janesville, Howards Grove, Fort Atkinson,
West Bend, Portage, Grafton, Cedarburg, Mequon, and Mayville
119 AM CDT Sat Mar 15 2025

...WIND ADVISORY NOW IN EFFECT FROM 5 AM EARLY THIS MORNING TO 5 PM 
CDT THIS AFTERNOON...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Fond du Lac, Sheboygan, Columbia, Dane, Green, Rock, 
  Dodge, Jefferson, Ozaukee, and Washington Counties.

* WHEN...From 5 AM early this morning to 5 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

KUROSKI
495 
WWUS73 KMKX 151341
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
841 AM CDT Sat Mar 15 2025

WIZ065-066-070>072-152145-
/O.CAN.KMKX.HW.W.0001.000000T0000Z-250315T1700Z/
/O.EXT.KMKX.WI.Y.0006.250315T1341Z-250315T2200Z/
Waukesha-Milwaukee-Walworth-Racine-Kenosha-
Including the cities of Whitewater, Milwaukee, New Berlin,
Waukesha, Brookfield, Racine, East Troy, Kenosha, Muskego,
Menomonee Falls, Delavan, Lake Geneva, and Elkhorn
841 AM CDT Sat Mar 15 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 to 50 mph.

* WHERE...Kenosha, Milwaukee, Racine, Walworth, and Waukesha 
  Counties.

* WHEN...Until 5 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

WIZ051-052-057>060-063-064-068-069-152145-
/O.CON.KMKX.WI.Y.0006.000000T0000Z-250315T2200Z/
Fond du Lac-Sheboygan-Columbia-Dodge-Washington-Ozaukee-Dane-
Jefferson-Green-Rock-
Including the cities of Lake Wisconsin, Mayville, Plymouth,
Beaver Dam, Howards Grove, Germantown, Columbus, Portage,
Madison, West Bend, Fort Atkinson, Fond Du Lac, Watertown,
Sheboygan Falls, Jefferson, Waupun, Mequon, Hartford, Oostburg,
Grafton, Lodi, Janesville, Brodhead, Beloit, Monroe, and
Cedarburg
841 AM CDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 45 to 50 mph.

* WHERE...Fond du Lac, Sheboygan, Columbia, Dane, Green, Rock, 
  Dodge, Jefferson, Ozaukee, and Washington Counties.

* WHEN...Until 5 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

GEHRING
205 
WWUS73 KMKX 151954
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
254 PM CDT Sat Mar 15 2025

WIZ051-052-057>060-063-064-068-069-152200-
/O.CON.KMKX.WI.Y.0006.000000T0000Z-250315T2200Z/
Fond du Lac-Sheboygan-Columbia-Dodge-Washington-Ozaukee-Dane-
Jefferson-Green-Rock-
Including the cities of Lake Wisconsin, Mayville, Plymouth,
Beaver Dam, Howards Grove, Germantown, Columbus, Portage,
Madison, West Bend, Fort Atkinson, Fond Du Lac, Watertown,
Sheboygan Falls, Jefferson, Waupun, Mequon, Hartford, Oostburg,
Grafton, Lodi, Janesville, Brodhead, Beloit, Monroe, and
Cedarburg
254 PM CDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Fond du Lac, Sheboygan, Columbia, Dane, Green, Rock, 
  Dodge, Jefferson, Ozaukee, and Washington Counties.

* WHEN...Until 5 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

WIZ065-066-070>072-152200-
/O.CON.KMKX.WI.Y.0006.000000T0000Z-250315T2200Z/
Waukesha-Milwaukee-Walworth-Racine-Kenosha-
Including the cities of Whitewater, Milwaukee, New Berlin,
Waukesha, Brookfield, Racine, East Troy, Kenosha, Muskego,
Menomonee Falls, Delavan, Lake Geneva, and Elkhorn
254 PM CDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Kenosha, Milwaukee, Racine, Walworth, and Waukesha 
  Counties.

* WHEN...Until 5 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

GEHRING
623 
WWUS73 KMKX 152146
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
446 PM CDT Sat Mar 15 2025

WIZ051-052-057>060-063>066-068>072-152300-
/O.EXP.KMKX.WI.Y.0006.000000T0000Z-250315T2200Z/
Fond du Lac-Sheboygan-Columbia-Dodge-Washington-Ozaukee-Dane-
Jefferson-Waukesha-Milwaukee-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Cedarburg, Brookfield, Monroe, Howards
Grove, Elkhorn, Waupun, Fond Du Lac, Jefferson, Whitewater, Lake
Geneva, East Troy, Racine, Menomonee Falls, West Bend, New
Berlin, Mayville, Milwaukee, Sheboygan Falls, Watertown, Beaver
Dam, Kenosha, Janesville, Lake Wisconsin, Portage, Brodhead,
Plymouth, Oostburg, Germantown, Waukesha, Delavan, Columbus,
Lodi, Muskego, Hartford, Grafton, Fort Atkinson, Madison, Mequon,
and Beloit
446 PM CDT Sat Mar 15 2025

...WIND ADVISORY WILL EXPIRE AT 5 PM CDT THIS AFTERNOON...

The gusty southwest winds will become westerly and steadily diminish 
through mid evening. Gusts will remain below 45 mph, so the Wind 
Advisory will be allowed to expire.

$$

MRC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Mar 14, 10:42 AM CDT, 3 hours 31 minutes earlier. Its key messages:

  • Elevated fire weather conditions today due to a combination of dry fuels, gusty winds, low humidity, and near record highs.
  • A line of strong to severe thunderstorms will move into the region from the southwest this evening, progressing eastward through the late night hours. Severe weather threats include very gusty winds and the potential for a brief tornado or two.
  • Very strong winds are expected during the day on Saturday; 40-50 MPH gusts are likely, with a few gusts approaching 60 MPH.
  • Southerly gale force gusts up to 40 to 45 kt are expected over Lake Michigan on Saturday. A Gale Warning is in effect.
Area forecast discussion, Mar 14, 10:42 AM CDT, 3 hours 31 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1042 AM CDT Fri Mar 14 2025

.KEY MESSAGES...

- Elevated fire weather conditions today due to a combination of
  dry fuels, gusty winds, low humidity, and near record highs.

- A line of strong to severe thunderstorms will move into the
  region from the southwest this evening, progressing eastward
  through the late night hours. Severe weather threats include
  very gusty winds and the potential for a brief tornado or two.

- Very strong winds are expected during the day on Saturday;
  40-50 MPH gusts are likely, with a few gusts approaching 60
  MPH.

- Southerly gale force gusts up to 40 to 45 kt are expected
  over Lake Michigan on Saturday. A Gale Warning is in effect.

&&

.UPDATE...
Issued 1042 AM CDT Fri Mar 14 2025

SPC nudged the Enhanced Risk across all of northern IL to
handle the line of storms anticipated this evening, and it clips
the WI/IL border. The small scale, convective-allowing models
(CAMs) are showing a slightly later onset of the storms into
southwest WI, closer to 10 pm. While this is a possibility, the
more likely scenario is that the line will end up racing into
here quicker than what the CAMs can spin up and develop the
line. So we are going to adjust our messaging to 9-10pm onset
in our forecast for now, but know that a delay is possible. If
it gets too late, our instability will be lower, and we will
have a lower chance for severe winds and especially QLCS
tornadoes.

Winds will be very gusty out of the south-southeast this
afternoon due to deep mixing and a very strong low level jet
pushing into the region. We are expecting gusts to remain just
below wind advisory criteria, or 45 mph.

Cronce

&&

.SHORT TERM...
Issued 317 AM CDT Fri Mar 14 2025

Today through Saturday Night:

A very active next 24-36 hours is ahead for much of southern
Wisconsin. Starting out early this morning, a few showers and
thunderstorms have developed north of the Quad Cities (as of 3
AM), on the nose of strong warm advection. This activity will
lift north/northeastward early this morning, and may bring a
brief shower and rumble of thunder to a few locations before
progressing northward.

Strong south-southeast winds will occur through the daytime
hours today, with 30-40 MPH gusts likely, as a strong area of
low pressure lifts from northwestern Kansas into Minnesota.
Deep mixing and a fair amount of sun will help boost
temperatures into the mid to even upper 70s inland from Lake
Michigan. The deep mixing will also offset much of the moisture
advection from the south, with dewpoints expected to only reach
the upper 40s to around 50. This will result in relative
humidity this afternoon falling to between 30 and 40 percent
area-wide, resulting in elevated fire weather conditions.

Later tonight, a strongly forced line of convection will move
into southwestern Wisconsin, likely in the 8-9 PM time range.
This line will surge east-northeastward before moving east of
the area around 1 AM.

Shear and overall system dynamics are very strong, and this line
will bring a wind threat simply by mixing down some of the very
strong momentum just off the surface. There is also a QLCS
tornado threat, though this a bit more nebulous and will be
dependent on how much low level instability is able to develop.
The deep mixing and lower dewpoints during the day will
generally limit the low level instability, but if some localized
pockets of low level CAPE can develop, east to northeastward
surging line segments will pose a mesovort risk.

By Saturday morning the occluded surface low will be located
over northern Wisconsin. Steep low level lapse rates will result
in strong winds mixing down to the surface starting Saturday
morning, and continuing into the afternoon hours. Widespread
40-50 MPH gusts are expected, with localized gusts up to 60 MPH.
A Wind Advisory is very likely, with the potential for a High
Wind Warning for parts of the forecast area if forecast winds
increase further.

Showers are also expected at times on Saturday, especially over
the northwestern half of the forecast area. Temperatures will
fall during the afternoon as colder air surges into the region,
and precipitation may end as a mix of rain and snow late
Saturday night and early Sunday.

Boxell

&&

.LONG TERM...
Issued 317 AM CDT Fri Mar 14 2025

Sunday through Thursday:

Sunday will be cooler and breezy, with highs in the low 40s.
Temperatures will rebound Monday and Tuesday, with highs back
into the 50s Monday and 60s on Tuesday.

By Tuesday afternoon another storm system looks to be taking
shape in the High Plains, with low pressure lifting into the
Midwest Wednesday and Thursday. There remains disagreement on
the track of the low, and whether southern Wisconsin will be on
the cold or warm side of this system. Details will become more
clear over time, but precipitation chances will increase toward
mid week next week.

Boxell

&&

.AVIATION...
Issued 1042 AM CDT Fri Mar 14 2025

VFR conditions are expected through the day today. LLWS is
likely for much of the day and night as a strong storm system
affects the Midwest. Strong south to southeast gusts will
develop by late morning, continuing into this evening. Peak
gusts up to 38 kt are expected.

A line of strong/severe thunderstorms is then expected to sweep
across the area from southwest to northeast tonight, affecting
all terminals. These will be fast moving storms, but will pose a
threat for strong winds as well as a small tornado threat. Brief
drops in flight conditions are expected in and around any
thunderstorms.

Finally, aviation interests should be aware of the potential for
strong winds during the day on Saturday. Southwest winds gusting
as high as 45 knots are possible Saturday morning and afternoon.

Boxell/Cronce

&&

.MARINE...
Issued 1042 AM CDT Fri Mar 14 2025

Southerly winds just above the surface will be over 50 kt on
Saturday. Thus, despite the cold water, high-end gale force
gusts are likely. Upgraded the Gale Watch to a Gale Warning and
increased the forecast wind gusts up to 45 kt for the open
waters and 40 kt for the nearshore. Time of the warning is
12Z Sat to 00Z Sun, but a slight adjustment to an earlier start
time for the south half is possible.

Meanwhile, gusty southeast winds will develop today as low
pressure of 28.8 inches lifts from northwestern Kansas to
southern Minnesota today and tonight. Widespread gales are not
expected today, but a few gusts may approach gale force. A line
of strong thunderstorms will move across the lake late tonight,
with locally higher winds and waves.

Gales are expected to develop on Saturday as the low lifts into
northern Wisconsin and then across Lake Superior. Gales to 45
knots are expected on Saturday, and a Gale Warning is now in
effect.

Winds will shift to the northwest late Saturday night as a cold
front moves through the area, eventually turning back to the south
early Monday.

Cronce

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 7 AM
     Saturday.

     Gale Warning...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-
     LMZ565-LMZ567-LMZ643-LMZ644-LMZ645-LMZ646-LMZ669-LMZ671-
     LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-LMZ870-LMZ872-LMZ874-
     LMZ876-LMZ878...7 AM Saturday to 7 PM Saturday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Mar 14, 9:21 AM CDT, 4 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
921 AM CDT Fri Mar 14 2025

WIZ046-047-051-052-056>060-062>072-151430-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
921 AM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

Gusty winds, low humidity, and dry fuels will result in elevated
fire weather conditions during the day today. Fires started in
these conditions will have the potential to quickly escape
control.

A line of strong to severe thunderstorms will move across the area
this evening into the overnight hours. Strong winds and a brief
tornado or two will be the primary threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Very gusty winds are expected during the day Saturday, with gusts
in excess of 50 MPH at times.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening.

LMZ643>646-151430-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
921 AM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...This Afternoon and Tonight

A Small Craft Advisory is in effect for elevated southerly winds
and waves.

Thunderstorms are expected late this evening into the overnight
hours. A few strong to severe storms may occur, with strong winds
the main hazard.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Stronger southerly winds are expected on Saturday, and a Gale
Warning is in effect.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-151430-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
921 AM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected this evening and overnight, especially
across the southern half of the lake. Strong winds and locally
elevated waves are possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Southerly gale force gusts are expected on Saturday, and a Gale
Warning is in effect.

MRC

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 9:16 AM CDTGale WarningMKX34 hr
Mar 14, 2:13 PM CDTHigh Wind WarningMKXKenosha, Milwaukee, Racine, Walworth, Waukesha18 hr
Mar 14, 3:01 PM CDTStorm WarningMKX18 hr

Nearby

Wind Advisories in Wisconsin, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.